Actoplus MET, Actoplus MET XR User Reviews

Actoplus MET, Actoplus MET XR - User Reviews

Actoplus MET, Actoplus MET XR User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Actoplus MET, Actoplus MET XR sorted by most helpful. Patient Discussions FAQs


Comment from: Lisa, 45-54 on Treatment for 1-6 months (Patient) Published: December 04

I have had muscle and joint aching since I started this med, sometimes pretty bad. Has anyone else had this problem?

Comment from: teriexqpaper@hotmail.com, 75 or over on Treatment for 1-6 months (Patient) Published: July 11

Been taking for 6months, weight gain, diareah,cold hands & feet lots of stomach problems, I am going off it.

Comment from: pineywd1yahoo.com, 65-74 Female on Treatment for 6 months - 1 year (Patient) Published: July 01

since I have been taking this medicatation my sugar level is much improved but I have cold hands & feet,I have gained more than 25 pounds, My overall health feelings are very irratable, nausia, shortness of breath, I feel worse in my overall daily health than before I started taking this medication almost a year ago. I also have severe diahareea to not having a bowl movement in almost a week and my Dr. says this is normal. I asked him to change this medication several time but he keeps on insisting that my sympthoms are not from the medicatation. I have another appointment with my Dr in two weeks, if he does not change my medicatation at that time I am going to see another Dr. for another opinion.

Comment from: texaspringer, 45-54 Female on Treatment for 2-5 years (Patient) Published: December 22

I'm 46 yrs of age.I have been on this drug since shortly after it was approved. 50 + pounds in weight gain, cold hands, feet. I hurt all the time & feel 20 yrs older.I thought I was getting old. after reading the same side effects here. I'm switching to something different. plus side..... Keeps my blood sugar level well under control.

Comment from: sarge995, 45-54 Female on Treatment for 1-2 years (Patient) Published: January 14

have had severe stomach aches and weight gain, have even stopped taking meds for a week to see if symptoms subsided. Will ask Dr. to switch to something else

Comment from: lala, 35-44 on Treatment for 1-6 months (Patient) Published: September 18

my dr. took me off glyburide and put me on actoplus becaude my numbers dropped considerably. Have taken it for 6 weeks, all my joints ache,my hips hurt i'm jittery all the time,have irregular heartbeat, my stomach is huge, but I haven't gained any weight. HATE IT!!!!

Comment from: adavis65, 35-44 on Treatment for 1-6 months (Patient) Published: February 26

I started this med in december 2008, so far I have gained 12 lbs., have experienced extremely swollen feet, achy joints. The worst has been the weight gain. I now understand why, after walking 2 miles a day 4 times a week, i wasn't losing weight. I also have noticed that I have been having alot of sleepness nights and I also feel that my stomach keeps getting bigger.

Comment from: 35-44 Female on Treatment for 6 months - 1 year (Patient) Published: November 17

I've been pleased with Actoplus Met overall; my A1C levels have improved greatly, I haven't noticed any deleterious side effects, and with the better glucose control, my appetite has decreased and I've lost around 30 lbs. My Satisfaction rating would be 5, except that the drug is so expensive and there is no generic formulation available yet.

Related Reading: Actoplus Met

Comment from: pr, 55-64 Female on Treatment for 6 months - 1 year (Patient) Published: June 20

NO LONGER HAVE LOW SUGAR EPISODES VS AVG 3-4 PER MONTH REDUCED HIGH SUGAR EPISODES - AVG/MO 6-7 TO 1/MO ON MED SINCE AUGUST '07

Comment from: queen v, 45-54 on Treatment for 1-6 months (Patient) Published: June 12

After taking this medication for 30 days, I have gained 15lbs, have very bad chest pains, shortness of breath, and feel tired. I have discontinued this medication, as it is not for me.

Published: March 28

I was recently diagnosed with type 2 and have been taking Actoplus Met (15/850) twice daily for 1 1/2 months. When I was first diagnosed, my glucose levels were over 500. My levels seem to be a little too low now(lowest 52 - highest 101)... And this is while I am eating pretty much anything I want (minus high sugar foods - soda, candies, Koolaid...). I asked my doctor if this was normal and he told me he has me on this medication so I can gain more weight. My dietitian said I might be type 1...but I thought type 1 could only take insulin shots. Actoplus Met seems to work fine on my glucose levels...I think I just need a lower dosage.


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

From WebMD